DocServer

Items where Year is 1980

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | W
Number of items: 9.

A

Akemann, Charles A. and Wright, Steve (1980) Compact actions on C*-algebras. Glasgow Math. J., 21 (2). pp. 143-149.

B

Borwein, Jonathan M. (1980) The Geometry of Pareto optimality. Math. Operationsforchung, 11 . pp. 235-248.

Borwein, Jonathan M. (1980) Lexicographic multipliers. J. Math. Anal. and Appl., 78 . pp. 309-327.

Borwein, Jonathan M. (1980) A note on perfect duality and limiting Lagrangians. Math. Programming, 18 . pp. 330-337.

Borwein, Jonathan M. (1980) A strong duality theorem for a minimum of a family of convex programs. Journal of Optimization Theory and Applications, 31 . pp. 453-478.

Borwein, Jonathan M. and Keener, L. (1980) The Hausdorff metric and Cebysev centres. J. Approx. Theory, 28 . pp. 366-376.

Borwein, Jonathan M. and Tijs, S. (1980) Some generalizations of Caratheodory's theorem, via barycentres, with applications to mathematical programming. Canadian Math. Bulletin, 23 . pp. 339-346.

W

Wright, Steve (1980) Banach-module valued derivations on C\ast -algebras. Illinois J. Math., 24 (3). pp. 462-468.

Wright, Steve (1980) Similarity orbits of approximately finite C\ast -algebras. Pacific J. Math., 87 (1). pp. 223-231.

This list was generated on Tue May 23 04:23:36 2017 AEST.